# SDR DXTA2014062605808

- Difficulty date: June 25, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 10,489 hours, 8,284 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE MAKES A LOUD SQUEAL DURING APPLICATION.  EVEN APPLICATION OF BRAKE PEDALS RESULTS IN UNEVEN BRAKING.  TAXIED AIRCRAFT AND DID NOT HEAR ANY SQUEAL FROM RIGHT OR LEFT BRAKES. JACKED AIRCRAFT AND REMOVED LEFT AND RIGHT WHEEL ASSEMBLIES, SET BRAKES AND NOTICED A LEAK FROM THREE PUCK CYLINDERS ON RIGHT BRAKE. REMOVED AND REPLACED THE RIGHT BRAKE ASSEMBLY WITH AN OVERHAULED UNIT IAW MM 32-42-01. BLED BRAKES AND OPS AND LEAK CHECKED. REPLACED THE RIGHT BRAKE SHUTTLE VALVE AS PART OF BRAKE ASSEMBLY REPLACEMENT. OPS AND LEAK CHECKED GOOD.
